# SDR DALA13017643211

- Difficulty date: April 15, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N311US
- Make and model: Airbus A320-211
- Aircraft serial: 125
- Aircraft time: 67,788 hours, 29,938 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD CABIN FLOOR PANEL 221AB HAS TWO PUNCTURES.  FABRICATED FLOOR PANEL IAW SRM 53-02-00, FIG 209 DWG 3D25-37498 .
